Works (1)

Updated: July 5th, 2023 15:46

2012 journal article

The Hopf algebra of diagonal rectangulations

JOURNAL OF COMBINATORIAL THEORY SERIES A, 119(3), 788–824.

By: S. Law n & N. Reading n

co-author countries: United States of America 🇺🇸

Contributors: S. Law n & N. Reading n

author keywords: Baxter permutation; Diagonal rectangulation; Hopf algebra
Sources: Web Of Science, ORCID
Added: August 6, 2018

Citation Index includes data from a number of different sources. If you have questions about the sources of data in the Citation Index or need a set of data which is free to re-distribute, please contact us.

Certain data included herein are derived from the Web of Science© and InCites© (2024) of Clarivate Analytics. All rights reserved. You may not copy or re-distribute this material in whole or in part without the prior written consent of Clarivate Analytics.